# SDR DALA2022011900355

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 80,650 hours, 10,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CABIN EXIT LIGHTS ON AT ALL TIME WITH THE EMERGENCY LT SW ON ARM . CORRECTIVE ACTION: PERFORMED OPS CHK PER A330 AMM 33-51. AFTER OPS CHK, EXIT LIGHTS OPERATED GOOD. (8478172)
